# SDR UIEA2018111602626

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,706 hours, 20,143 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH LEFT AND RIGHT WEATHER RADAR INOP CLIMBING THROUGH 10,000 FT. ALSO HAVE TERRAIN INOP LIGHT. AND GROUND PROX SYSTEM STATUS MESSAGE ( PERFORMED WEATHER RADAR BITE PROCEDURE IAW FIM TASK 34-43 FT 805 AND GPWS BITE IAW FIM TASK 34-46 803. BOTH SYSTEMS OPS CHECK SATISFACTORY. AIRCRAFT OK FOR SERVICE  )
